MathSciNet Relay Station
MathSciNet bibliographic data
MR1871855 34A05 (33E10)
Ivanov, Pavel On Lamé's equation of a particular kind. J. Phys. A 34 (2001), no. 39, 8145–8150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement